Sexual Reboot Forum › Odd symptom … help!
This topic contains 3 replies, has 1 voice, and was last updated by Randal 5 years, 5 months ago.
September 26, 2013 at 12:51 pm #10200
47 years old and in generally good health
(work out most days, eat okay, no drugs or booze, no weight issues). Suffering from fluxuating libido and PE … just discovering the possible connection with maintaining a pattern of masturbation and sex (less and less of the actual sex) that seemed appropriate to my 20s into my early 40s. The last few years have been more restrained.
Went to a new, integrative medicine, type Doc about a year ago. After looking at my blood work he recommended mild HRT (HGH, Testosterone, Pregnenelone, Dhea, Thyroid) and some vitamin sups to start with, balancing out for “general health.” With luck this would get the sex drive evened out and then we’d address the PE.
After some months some of the numbers were still a touch low and dosages were increased. Somewhere in here I began to feel a “sensitivity” in my penus at a certain spot, a sensitivity that showed up when relaxed in bed late at night or in the morning (very few other times of day except recently and frighteningly when I was “snuggling” with a woman I just met … afternoon). It felt like a move or a touch could trigger an ejaculation (usually I’m not or barely erect and it’s not a very “sexual” moment or feeling) though in reality I’ve discovered it’s not quite that sensitive, the feeling also seems to have a relationship to commencing urination and some nights I think that will help getting up many times and passing more or less depending on how much I’ve got.
There is a related feeling of dull sensitivity in my abdomen which sometimes appears at the same time or by itself … lower than the navel and just to one side.
As an experiment in libido enhancing it had been also recommended that I try a smaller, different dosage of Test. directly to the penus. This called my attention to the issue more distinctly and possibly made the connection with Testosterone. I figured it was a bad idea and discontinued after a couple of tries.
Since then the problem has gotten slightly worse, more frequent, even though I have discontinued the use of all the hormones (at least 7 or 8 weeks). Doc prescribed a course of anti biotic in case it was an odd indication of prostate infection. That was no help. The problem seems to come and go, possibly becoming less on first discontinuing the hormones but now back and fairly often.
Digital prostate exam brought no red flags and PSAs are very good. I have an appointment with a urologist coming up but for some reason I have very low expectations. The GP type Doc seems totally mystified and strangely unconcerned.
Any ideas? My other issues can wait, this one is strange and scary. I’m pretty cool headed but this thing (and impending relationship, first in years) has me freaking out.
Any recommendations on medical personnel? I’m ready to try anyone anywhere.There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program hereSeptember 26, 2013 at 12:51 pm #10202
JJ, I can relate to your issue. I’m 48 and for the last 15 mos. have been experiencing an aching sexual sensation in the glans area. Very easy to ejaculate with sex or masturbation. I attribute my problem to over a year of excessive masturbation, multiple times daily with little or no letup. Unbelievably, I didn’t realize what was happening. until I had a period of abstinence last summer. Thought I would rebound like in the past. But after 15 mos. of intermittant abstinence from sex and masturbation, I’ve only noticed slight improvement. And one session of masturbating causes an intensification of sensitivity that will take sometimes weeks to get over. I fear I’ve really done major damage. Always had strong sex drive and still do, but my penis is damaged, feels worn out and I cannot perform well at all. My symptoms:
– Glans was numb last year. Some sensation has returned, but not like before. And the Head does not engorge like before. I wonder if I’ve done damage to nerves, tissue or arteries.
– Very weak erection, usually only possible with oral stimulation (very understanding wife, thank God)
– Leaking precum (semen)
– Weak orgasm
– Residual dripping after urination.
– My penis has shrunk. (I’m not crazy) I have lost both length and girth. Maybe it’s because my erections are not full, but I can hardly see my penis when flaccid. The glans is smaller.
I have not seen a doctor yet, although I researched extensively and have gone the homeopathic route, including male enhancement products such as provigro and enzyte, (little to no benefit noticed). I’m considering Viagra or Cialis. I’m hearing that they may be beneficial for restoring blood flow to penis. Don’t know that this helps other than to let you know that someone else is having a similar experience. Would be interested to know how you make out with medical visits.September 26, 2013 at 12:51 pm #10205
Good luck with all of it and if I learn anything I’ll post. I’d try the Viagra and Cialis just to have something positive going on and to give the wife a holiday. Too much, probably not good but … We should all try to get our bodies working as good as we can, if nothing else to augment with lower and lower doses of whatever drugs we might use. I’m against them in general but if I was in a relationship … well I do what it took to keep it and hope that she would understand that I wanted to do that in moderation while trying to improve naturally.
Men with our problems can not replace an understanding significant other and should do all we can to support them and their feelings!September 26, 2013 at 12:52 pm #10207
I suggest u try a medical VED. Very useful for penile shrinkage and keeps the penis healthy.
You must be logged in to reply to this topic.